in May I started taking Junel FE birth control due to extremely heavy bleeding, I'm on the pack where there are NO pills on the 4th week. Well, I had a period after I finished the first pack, but I havent had a period since then.. is this normal? (Btw, I haven't had any sexual intercourse since December 2011)
Junel is a birth control pill which causes menstrual irregularity. Few women experience menstrual irregularities like spotting between periods, breakthrough bleeding, and changes in menstrual flow and missed periods while taking Junel. These side effects usually diminish after a few months of taking Junel. You have been having missed periods since such a long time so you should consult their gynecologist. Do keep us posted and kind regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.